RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 69, Issue 5  


First-order invariants and cohomology of spaces of embeddings of self-intersecting curves in $\mathbb R^n$
V. A. Vassiliev
3
Coincidence points of maps of $\mathbb Z_p^n$-spaces
A. Yu. Volovikov
53
Generalized Gray–Hervella classes and holomorphically projective transformations of generalized almost-Hermitian structures
V. F. Kirichenko
107
Pseudodifferential operators on ultrametric spaces and ultrametric wavelets
S. V. Kozyrev, A. Yu. Khrennikov
133
On Stieltjes integrals and Parseval's equality for multiple trigonometric series
T. P. Lukashenko
149
A proof of Vassiliev's conjecture on the planarity of singular links
V. O. Manturov
169
Homogenization of variational inequalities for non-linear diffusion problems in perforated domains
G. V. Sandrakov
179
Distribution of the points of a design on the sphere
V. A. Yudin
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019